72.8K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen allergic reaction

Meri
Member

Tamoxifen allergic reaction

I though I would share here about the reaction I jad to Tamoxifen, aparently rare but does happen.

 

I tried staying on drug for seven weeks.

 

First my mouth got sore, then vagina became red raw and swollen, this got worse as time went on.

 

Doctors were treating as Thrush as I had needed three weeks of antibiotics due to infection.

 

But test showed it was not.

 

When I saw Oncologist she explained this is a rare reaction, even the breast care nurse did not know about it.

 

Only recourse is to stop taking drug.

 

Within a few days all the soreness started healing.

 

If only someone could have told me earlier as it caused me misery. So sharing with you all just in case.

 

I will be going on Letrozole in few weeks instead, oh joys 🙂

 

🙂